# SDR HALA201506150112

- Difficulty date: June 15, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator Valve
- Condition: Inoperative
- Location: Fuel Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER NR 2 ENGINE START, GOT ECAM MESSAGE FUEL ENG 2 LP VALVE FAULT.  WENT AWAY AFTER 30 SEC AND CAME BACK FOR 1 MIN AFTER REACHING CRUISE FLT.  REPLACED  THE RT ENGINE LP FUEL VALVE ACTUATOR IAW AMM 28-24-51. BAD FROM STOCK REPLACED AGAIN THE RT ENGINE LP FUEL VALVE ACTUATOR IAW AMM 28-24-51, OPS CHECKS OK.
